A branching process model for dormancy and seed banks in randomly fluctuating environments

Blath, Jochen ; Hermann, Felix ; Slowik, Martin

[img] PDF
Blath2021_Article_ABranchingProcessModelForDorma.pdf - Published

Download (1MB)

DOI: https://doi.org/10.1007/s00285-021-01639-6
URL: https://madoc.bib.uni-mannheim.de/61486
Additional URL: https://link.springer.com/article/10.1007%2Fs00285...
URN: urn:nbn:de:bsz:180-madoc-614864
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Journal of Mathematical Biology
Volume: 83
Issue number: 2, Article 17
Page range: 1-40
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 0303-6812 , 1432-1416
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastics (Junioprofessur) (Slowik 2021-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Classification: MSC: 60J80 , 60K37 , 92D25,
Keywords (English): dormancy , persistence , Bienaymé–Galton–Watson process , branching process , seed bank , fitness
Additional information: Online-Ressource

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item